Vladimir Ejov
Vladimir Ejov
Strategic Associate Professor of Mathematics, Flinders University
Verified email at flinders.edu.au
TitleCited byYear
On affine normal forms and a classification of homogeneous surfaces in affine three-space
M Eastwood, V Ezhov
Geometriae Dedicata 77 (1), 11-69, 1999
551999
of Book: Geometric analysis and nonlinear partial differential equations
B Kirchheim, S Müller, V Sverak
Springer, 2003
322003
Invariants of elliptic and hyperbolic CR-structures of codimension 2
VV Ezhov, AV Isaev, G Schmalz
International Journal of Mathematics 10 (01), 1-52, 1999
301999
Canonical Cartan connection and holomorphic invariants on Engel CR manifolds
V Beloshapka, V Ezhov, G Schmalz
Russian Journal of Mathematical Physics 14 (2), 121-133, 2007
292007
From Cartan to Tanaka: getting real in the complex world
VV Ezhov, B McLaughlin, G Schmalz
American Mathematical Society, 2011
272011
Clustering of spectra and fractals of regular graphs
V Ejov, JA Filar, SK Lucas, P Zograf
Journal of mathematical analysis and applications 333 (1), 236-246, 2007
252007
An interior point heuristic for the Hamiltonian cycle problem via Markov decision processes
V Ejov, J Filar, J Gondzio
Journal of Global Optimization 29 (3), 315-334, 2004
252004
Spring constant calibration techniques for next-generation fast-scanning atomic force microscope cantilevers
AD Slattery, AJ Blanch, V Ejov, JS Quinton, CT Gibson
Nanotechnology 25 (33), 335705, 2014
232014
Holomorphic automorphisms of quadrics
VV Ežov, G Schmalz
Mathematische Zeitschrift 216 (1), 453-470, 1994
231994
Deterministic “Snakes and Ladders” Heuristic for the Hamiltonian cycle problem
P Baniasadi, V Ejov, JA Filar, M Haythorpe, S Rossomakhine
Mathematical Programming Computation 6 (1), 55-75, 2014
212014
Normal form and 2-dimensional chains of an elliptic CR surface in C4
VV Ezov, G Schmalz
Max-Planck-Inst. fur Mathematik, 1993
211993
Extension of local mappings of pseudoconvex surfaces
AG Vitushkin, VV Ezhov, NG Kruzhilin
Doklady Akademii Nauk 270 (2), 271-274, 1983
191983
Determinants and longest cycles of graphs
V Ejov, JA Filar, W Murray, GT Nguyen
SIAM Journal on Discrete Mathematics 22 (3), 1215-1225, 2008
182008
Hamiltonian cycles and singularly perturbed Markov chains
V Ejov, JA Filar, MT Nguyen
Mathematics of Operations Research 29 (1), 114-131, 2004
182004
Directed graphs, Hamiltonicity and doubly stochastic matrices
VS Borkar, V Ejov, JA Filar
Random Structures & Algorithms 25 (4), 376-395, 2004
172004
Infinitesimale Starrheit hermitescher Quadriken in allgemeiner Lage
V Ežov, G Schmalz
Mathematische Nachrichten 204 (1), 41-60, 1999
171999
Hamiltonian cycle problem and Markov chains
VS Borkar, V Ejov, JA Filar, GT Nguyen
Springer Science & Business Media, 2012
162012
On the linearization of automorphisms of a real analytic hypersurface
VV Ezhov
Mathematics of the USSR-Izvestiya 27 (1), 53, 1986
161986
Refined MDP-based branch-and-fix algorithm for the Hamiltonian cycle problem
V Ejov, JA Filar, M Haythorpe, GT Nguyen
Mathematics of Operations Research 34 (3), 758-768, 2009
152009
On the Hamiltonicity gap and doubly stochastic matrices
VS Borkar, V Ejov, JA Filar
Random Structures & Algorithms 34 (4), 502-519, 2009
152009
The system can't perform the operation now. Try again later.
Articles 1–20